MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 28IDX46OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-28-146
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision completed due to acetabular cup and liner not fitting properly.Two separate revisions were completed to address the issue.Doi: (b)(6) 2018.Dor: (b)(6) 2021.Dor: (b)(6) 2022.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received: a.What is the affected side involved in this event? left or right? left side.B.Was/were there any adverse consequence/s to the patient relevant to this event? if yes, kindly provide the details: there were no adverse consequences.C.Please confirm what do you mean by ''cup and liner did not fit?'' was there disassociation of liner? loosening of cup? or etc.There were no adverse consequences.The cup was not fitting properly, the doctor looked into it because it happened the last time and it turned out that the cup was not a manufacturing defect, but that happens very rarely.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : visual examination of the returned device cannot confirm the reported allegation with the provided information.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not possible to retrieve from the returned device.

Brand Name
PINN MAR +4 10D 28IDX46OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13600708
Report Number1818910-2022-03581
Device Sequence Number17600774
Product Code LPH
UDI-Device Identifier10603295013440
UDI-Public10603295013440
Combination Product (Y/N)N
Initial Reporter CountryHU
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-28-146
Device Catalogue Number121928146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2022
Supplement Date Received by Manufacturer03/04/2022
03/15/2022
05/04/2022
05/19/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/10/2022
03/16/2022
05/06/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINNACLE BANTAM ACET CUP 46MM; PINNACLE SECTOR ACET CUP 46MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown